Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

To remove a ganglion cyst had an operation that increased cholesterol, have dizziness. Now?

about 6 weeks ago i had an operation on my left hand under general anesetic to remove a ganglion cyst after that i had a bad chest i had a blood test and my blood sugar level went up to 8.6. i recently had a fasting blood test and it went down to 5.8 and a blood test to test my liver it was up slightly and my colestrol was up abit as well. i have been feeling dizzy as well and have got tinitus and its driving me mad i am slight asmatic as well and i have got hayfever
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM,thank you for your query.
I dont think this is related to your previous surgery. these glucose finding are not something serious but it may require some medicines so consult your docto about it. Dizzyness and tinitus can be caused by various neurologic and heart diseases,you need more deatiled work up if it persists. Liver enzymes as well. As i said i would not related it to your ganglion cyst surgery.

Wish you good health. Regards.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor